Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Red rash on nose rim

Premium Questions

Dr. Geetika Paul MD

had rash around nose for a out a year now. Cortizone helped out alot but still very light redish hue very rarely inches but light redish hue still present. ... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)
Dr. Klarida Papaqako MD

I have a rash on my ear that keeps getting worse, it is pussing, itchy, swollen, red. It started ... hydrocortizone, which seems to making it a lot worse. It is not inside my ear, but on the outer inside rim ... View answer

Answered by : Dr. Klarida Papaqako ( General & Family Physician)
Dr. Asmeet Kaur Sawhney MD

3 weeks ago i broke out in a puffed allover face rash . Not itchy. Now i have red itching skin under my nose lips and both eyelids. What do you think? Ive photos ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Sanjay Kumar Kanodia MD

Hi. I have a very bad red rash on my nose and cheeks. It is also in my eyebrows and upper lip . Sometimes it can appear on other parts of my face. This seems to come on in times of stress . Im thinking... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr. Kakkar S. MD

I have been having rashes or red marks on myboenis head for a long time now.I have severe dandruff problem on my head with formation of scaly dandruff.My nose folds too have scaly formations,to prevent ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Public Forum Discussions

Dr.       Harry Maheshwari MD

i am using brite cream with tenovate since two months so i had a problem on my nose in the form of some irritations which resembles some red rashes types leaving black marks they are expanding when i... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr. Ilyas Patel MD

have these little red rashes that come up on my cheeks near my nose , in front of my ears and behind my ears , chin between my eyes, when it flares up its real red and dry, sensitive and the... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr.       Harry Maheshwari MD

I have a red rash like thing on my face. It started about two weeks ago. It s in the corner of my nose on my left side. It runs from the top of my lip up to my nose. It does not itch unless I... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr.   Charu Bansal MD

I currently have a red mark/ small rash if you will. That appears every now and again. But it does ... of my nose/very bottom of my for head. Central?? Any ideas? ... View answer

Answered by : Dr. Charu Bansal ( Dermatologist)
Dr.       Harry Maheshwari MD

I have itching swollen red patches over entire body at least once a week then my lips swell almost twice in size. The tip of my nose fells swollen also. What is causing this? Using allergy med ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)

Mobile Questions and Answers

Dr.  T Chandrakant MD

First of the treatment is strict bed-rest. Symptomatic treatment in the form of anti-inflammatory and antihistamine medicines. Antibiotics are given only if there are signs or symptom of secondary infection. Warm liquids ,...

Dr. Ihsan MD

hi,,it will be better if you full history or you can go to a dermatologist..

Dr.   Praveen Tayal MD

Hello. Thanks for writing to us. The rash can be due to an allergy. Apply calamine lotion and steroid cream to decrease it. I hope this information has been helpful for you. Regards, Dr. Praveen Tayal . For...